RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2018, том 9, номер 4, страницы 82–90 (Mi emj314)  

On the connection between first integrals, integral invariants and potentiality of evolutionary equations

V. M. Savchina, S. A. Budochkinaa, Yake Gondob, A. V. Slavkoc

a S.M. Nikol'skii Mathematical Institute, Peoples' Friendship University of Russia (RUDN University), 6 Miklukho-Maklaya Street, Moscow, 117198, Russian Federation
b Laboratory of Fundamental Mathematics, Unity of Research and Training in Mathematics and Informatics, Felix Houphouet Boigny University, 22 BP 582 Abidjan 22-Abidjan, Cote d'Ivoire – West Africa
c Peoples' Friendship University of Russia (RUDN University), 6 Miklukho-Maklaya Street, Moscow, 117198, Russian Federation

Аннотация: Using methods of nonlinear analysis, we have established the connection between first integrals and absolute integral invariants of some evolutionary equations similarly to the case of dynamics of finite dimensional systems.

Ключевые слова и фразы: first integrals, absolute integral invariants, evolutionary equations.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 16-08-00558_a
16-01-00450_a
Министерство образования и науки Российской Федерации
The publication has been prepared with the partial support of the "RUDN University Program 5-100" and funded by RFBR (projects No. 16-01-00450_a and no. 16-08-00558_a).


DOI: https://doi.org/10.32523/2077-9879-2018-9-4-82-90

Полный текст: PDF файл (385 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 49D29, 35A15
Поступила в редакцию: 27.06.2017
Язык публикации: английский

Образец цитирования: V. M. Savchin, S. A. Budochkina, Yake Gondo, A. V. Slavko, “On the connection between first integrals, integral invariants and potentiality of evolutionary equations”, Eurasian Math. J., 9:4 (2018), 82–90

Цитирование в формате AMSBIB
\RBibitem{SavBudGon18}
\by V.~M.~Savchin, S.~A.~Budochkina, Yake~Gondo, A.~V.~Slavko
\paper On the connection between first integrals, integral invariants and potentiality of evolutionary equations
\jour Eurasian Math. J.
\yr 2018
\vol 9
\issue 4
\pages 82--90
\mathnet{http://mi.mathnet.ru/emj314}
\crossref{https://doi.org/10.32523/2077-9879-2018-9-4-82-90}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000456680700007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85062876905}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj314
  • http://mi.mathnet.ru/rus/emj/v9/i4/p82

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:77
    Полный текст:34
    Литература:7
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019